# SDR 98UAL900140

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977UA
- Make and model: Boeing 737291
- Aircraft serial: 21508
- Engine: Pwa JT8D9A
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Condition: Failed
- Location: Nr 2
- Component: Sperry, 25883024MOD
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FIRST OFFICER'S HSI AND THE CAPTAIN'S RMI HAD GYRO FLAGS DURING TURNS.  *S/D*  UNIT SLIP RINGS WERE A LITTLE LOOSE.  REPLACED NUMBER TWO DIRECTIONAL GYRO, OPS CHECK GOOD.
